# SDR SWIA201025081

- Difficulty date: October 17, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 25,545 hours, 34,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST RED EMERGENCY LIGHT NEAR MAIN CABIN DOOR DOES NOT ILLUMINATE.  (FLT 1003)  RE-ATTACHED LOOSE LIGHT PLUG AS NEEDED.
